# SDR GTIA2021030835627

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N640NK
- Make and model: Airbus A320-232
- Aircraft serial: 6507
- Aircraft time: 21,442 hours, 9,694 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Fwd Pass Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IN FWD CABIN IS MISSING THE VOLUME CONTROL KNOB-R&R FWD MEGAPHONE IAW AMM 25-65-51.  OPS CHECK GOOD.
